# SDR SIMA20010571

- Difficulty date: February 26, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - DURING PS CHECK MAINTENANCE FOUND FLOOR PROXIMITY LIGHTS AT 1AB, 3AB, AND 4AB TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THREE EMERGENCY LIGHT POWER SUPPLY UNIT BATTERY PACKS (S/N'S 480, 26685, 17819).  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
